Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 7, 2013, 8:19 PM EDT for 5 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 8:19 PM EDT (00:19 UTC)
- Expired
- Aug 7, 2013, 11:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Mercer County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 8:20 PM EDT | FLASH FLOOD | Harrodsburg, KY | CAR STALLED IN TWO FEET OF WATER ON HWY 127 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2105 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
761
WGUS53 KLMK 080019
FFWLMK
KYC021-079-113-137-167-080315-
/O.NEW.KLMK.FF.W.0026.130808T0019Z-130808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
819 PM EDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOYLE COUNTY IN EAST CENTRAL KENTUCKY...
NORTHERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
MERCER COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1115 PM EDT
* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...DANVILLE...HARRODSBURG...LANCASTER...
NICHOLASVILLE...
IN ADDITION...PERRYVILLE...FAULCONER AND SHAKERTOWN ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
U S 127 OVERFLOWS DUE TO RUNOFF FROM HEAVY RAINS WITH THE SEWER
SYSTEM UNABLE TO HANDLE THE VOLUME.
CHAPLIN RIVER BASIN OVERFLOWS DEEP CREEK ROAD.
THUNDERSTORMS HAVE MERGED OVER THE WARNED AREA AND WILL PRODUCE
RAINFALL RATES OF 3 TO 4 INCHES PER HOUR IN A FEW SPOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3747 8481 3752 8486 3754 8485 3754 8488
3766 8501 3791 8494 3792 8480 3789 8480
3791 8478 3785 8476 3786 8471 3793 8469
3794 8455 3779 8449 3777 8452 3764 8442
$$
132 follow-up statements
586
WGUS73 KLMK 080109
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
909 PM EDT WED AUG 7 2013
KYC021-079-113-137-167-080315-
/O.CON.KLMK.FF.W.0026.000000T0000Z-130808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JESSAMINE KY-LINCOLN KY-MERCER KY-BOYLE KY-GARRARD KY-
909 PM EDT WED AUG 7 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHERN GARRARD...BOYLE...SOUTHEASTERN MERCER...NORTHWESTERN LINCOLN
AND JESSAMINE COUNTIES...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. THE RAIN IS EXPECTED TO GRADUALLY TAPER OFF BEFORE 1115 PM
EDT. IN THE MEANTIME ANOTHER HALF INCH TO INCH WILL BE POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...
HARRODSBURG...
LANCASTER...
NICHOLASVILLE...
IN ADDITION...STRINGTOWN...VINEYARD AND NEALTON ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
U S 127 OVERFLOWS DUE TO RUNOFF FROM HEAVY RAINS WITH THE SEWER
SYSTEM UNABLE TO HANDLE THE VOLUME.
CHAPLIN RIVER BASIN OVERFLOWS THE JUNCTION OF OLD DIXVILLE ROAD...
IRISH RIDGE ROAD...AND HORN ROAD.
EARLIER A CAR STALLED IN FLOODWATERS IN DOWNTOWN HARRODSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3747 8481 3752 8486 3754 8485 3754 8488
3766 8501 3771 8499 3785 8476 3786 8471
3793 8469 3794 8455 3779 8449 3777 8452
3773 8450 3764 8442
$$
13285
WGUS73 KLMK 080159
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT WED AUG 7 2013
KYC021-079-113-137-167-080315-
/O.CON.KLMK.FF.W.0026.000000T0000Z-130808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JESSAMINE KY-LINCOLN KY-MERCER KY-BOYLE KY-GARRARD KY-
959 PM EDT WED AUG 7 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHERN GARRARD...BOYLE...SOUTHEASTERN MERCER...NORTHWESTERN LINCOLN
AND JESSAMINE COUNTIES...
AT 953 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT TO MODERATE RAIN OVER THE WARNED AREA. THOUGH THIS
RAIN IS NOT AS HEAVY AS WHAT FELL EARLIER THIS EVENING...IT WILL
SLOW THE RECESSION OF ANY FLOODWATERS.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...
HARRODSBURG...
LANCASTER...
NICHOLASVILLE...
IN ADDITION...STRINGTOWN...VINEYARD AND NEALTON ARE INCLUDED IN
THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
U S 127 OVERFLOWS DUE TO RUNOFF FROM HEAVY RAINS WITH THE SEWER
SYSTEM UNABLE TO HANDLE THE VOLUME.
CHAPLIN RIVER BASIN OVERFLOWS THE JUNCTION OF OLD DIXVILLE ROAD...
IRISH RIDGE ROAD...AND HORN ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3747 8481 3752 8486 3754 8485 3754 8488
3766 8501 3771 8499 3785 8476 3786 8471
3793 8469 3794 8455 3779 8449 3777 8452
3773 8450 3764 8442
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 7:34 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 7:34 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 734 PM EDT Wed Aug 7 2013 ...Updated Aviation Discussion... ...Forecast Update... Issued at 632 PM EDT Wed Aug 7 2013 Decided to lower PoPs about ten percentage points across the area since not much is going on right now and it appears there shouldn't be much development in the near future. Will still allow PoPs to rise a bit after midnight as the cold front to our northwest approaches. .SHORT TERM (Now through Thursday Night)... Issued at 305 PM EDT Wed Aug 7 2013 Forecast uncertainty remains in place for this update as models once again seemingly fail on obtaining a good handle on the slowly approaching frontal boundary, currently draped across the southern Great Lakes. It appears that the deterministic models are too quick to bring in the front, given recent obs versus model trends. Have been very tempted to bring down PoPs to just slight chance across the forecast area given the fact that the rain didn't pan out last night (it remained well to the west of the local area) but just cannot with the atmosphere in its current and continued state. An upper-level perturbation looks to traverse on through tonight, which could be the focus of renewed convection. With PWATs continuing to exceed 2 inches and enough instability in place to assist, it'll be quite possible for scattered showers or storms to develop overnight. If this does not transpire, then central KY could once again be looking at fog developing by the pre-dawn hours Thursday as light to calm SW winds prevail. Temps tonight will once again be near normal, lingering in the lower 70s. For Thursday, have gone with chance to likely PoPs under this well-advertised moist, unstable airmass. The front will be much closer to the region, allowing for increased storm chances versus today. This will also keep persistent cloud cover throughout the day, keeping temps in the low to mid 80s. Inherited previous forecast called for mid to upper 80s but am trending down from this as today's highs have struggled to get out of the lower 80s. As the front approaches, winds will make a subtle, gradual shift from the SW to out of the west by Thursday night. Decent precip chances will continue into tomorrow night with lows once again in the low 70s. .LONG TERM (Friday through Wednesday)... Issued at 305 PM EDT Wed Aug 7 2013 ...Episodic convection with localized heavy downpours possible Friday through Sunday... A blocky upper air pattern over Canada will feature a strong yet compact closed 500mb low near St Jame's Bay Friday afternoon. This feature will move east towards Labrador by late Saturday. A cold front associated with this closed low will slowly sag south and stall across southern Indiana by Friday afternoon. A weak wave will ride northeast along this boundary and along the Ohio River late Friday before this front sags south towards Tennessee by Sunday morning. This boundary will become the focus of episodic convection through early Sunday. Deep layer moisture and surface dewpoints will stay quite high Friday through early Sunday. Both the NAM and the GFS forecast PWATs along Interstate 64 at or above 2 inches, peaking perhaps late Friday as this afore-mentioned wave moves through. Attempting to time or specifically pinpoint the location of any any specific round of thunderstorms will be difficult. Our best chance of widespread convection, some locally heavy, will be for Friday afternoon and through Saturday morning. Both the GFS and the NAM have a weak shortwave moving across northern Kentucky at this time. The NAM forecasts the development of a weak southwest low level jet across southern Kentucky by 06z Saturday with northerly flow persisting across southern Indiana during this same time period. Beginning to think that potential axis of heaviest precipitation will lie along Interstate 64 or farther south. Slightly drier air will begin to filter south across the Ohio River by late Saturday. We will have a chance of thunderstorms Saturday area-wide as well, but with a concentration farther south towards Tennessee. Our highs will stay moderated by cloud cover and potential precipitation, peaking this weekend only in the mid to upper 80s. Dewpoints will remain at or above 70 through Sunday afternoon, leading to a series of warm uncomfortable nights. Surface winds will stay quite light and variable, becoming light northerly late Saturday. High pressure will build across the western Great Lakes Sunday. Drier air will attempt to filter in south of the Ohio River during the day, but will have a hard time moving as far south as the Tennessee border by early Monday. With humid air remaining across our south and the presence of this potential boundary will continue with a chance of thunderstorms through Monday evening with better coverage across our south. Finally, by Monday night, a dry forecast! The ECMWF especially, lowers PWATs across the Commonwealth by late Monday and keeps any scattered convection farther south in Tennessee. Highs Sunday and Monday may rise a degree or two into the upper 80s. && .AVIATION (00Z TAF Update)... Issued at 731 PM EDT Wed Aug 7 2013 Currently, a cold front stretches from the southern Great Lakes, southwestward through St. Louis, and on down to the Red River Valley. This front will slowly sink southeastward tonight, settling across southern Indiana for Thursday. The airmass will continue to be very moist and somewhat unstable, however the lack of any strong triggering mechanisms will keep precipitation chances low confidence. The main concern for the overnight period will deal with low ceiling and fog chances once again as forecast soundings/time heights show plenty of low level moisture to work with. Expect tonight to progress much like last night with visibilities dropping into the MVFR range by the late evening under variably cloudy skies. Then, as we near dawn we expect some lower stratus to build in bringing ceilings at least below fuel alternate at all sites, and likely below IFR thresholds at LEX/BWG. Will keep SDF below fuel alternate, but not in the IFR range for now. These ceilings will likely persist through at least morning, until some mixing occurs and lifts things back into the high MVFR/VFR range. Coverage of showers and storms my be higher on Thursday with the frontal boundary stalled just north of the TAF sites. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........13 Short Term.....LG Long Term......JSD Aviation.......BJS
Hazardous weather outlook, Aug 7, 3:18 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT WED AUG 7 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-081930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 318 PM EDT WED AUG 7 2013 /218 PM CDT WED AUG 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD WITH THESE STORMS. A FEW OF THE STRONGER STORMS COULD PRODUCE BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS MAY BE EXPECTED THURSDAY THROUGH EARLY FRIDAY. THUNDERSTORMS WILL BECOME LIKELY FRIDAY AFTERNOON THROUGH EARLY SATURDAY AS A COLD FRONT BECOMES STATIONARY ALONG THE OHIO RIVER. ALTHOUGH NO SEVERE WEATHER IS EXPECTED...AN EXTREMELY MOIST TROPICAL AIRMASS MAY PRODUCE LOCALIZED HEAVY RAIN AND EVEN SOME MINOR FLOODING FROM ANY STORMS THAT CAN TRAIN OVER A SPECIFIC AREA. SCATTERED THUNDERSTORMS MAY CONTINUE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN OR FLOODING THIS FRIDAY AND SATURDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. LG/JSD
In the hours before
Special weather statement, Aug 7, 7:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 758 PM EDT WED AUG 7 2013 KYZ035-036-039>041-046>048-054>057-066-067-080100- FRANKLIN KY-SCOTT KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...LAWRENCEBURG... VERSAILLES...LEXINGTON...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... LIBERTY...STANFORD 758 PM EDT WED AUG 7 2013 ...TROPICAL DOWNPOURS IN THE KENTUCKY BLUE GRASS... AT 755 PM EDT A 45 MILE WIDE BAND OF SCATTERED SHOWERS AND THUNDERSTORMS STRETCHED FROM FRANKFORT THROUGH HARRODSBURG TO LIBERTY. THIS AREA OF SHOWERS AND STORMS WILL MOVE EAST INTO THE BLUE GRASS REGION INCLUDING AREAS AROUND GEORGETOWN...LEXINGTON...LANCASTER...AND RICHMOND. THESE STORMS WILL PRODUCE HEAVY TROPICAL DOWNPOURS. WHILE WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...VISIBILITIES WILL BE DRASTICALLY REDUCED AND WATER WILL COLLECT ON ROADWAYS. BE SURE TO USE CAUTION IF DRIVING INTO ONE OF THESE STORMS. SLOW DOWN AND TURN ON YOUR HEADLIGHTS FOR ADDED SAFETY. 13
Special weather statement, Aug 7, 8:04 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE LOUISVILLE KY 804 PM EDT WED AUG 7 2013 KYZ035-036-039>041-046>048-054>057-066-067-080100- FRANKLIN KY-SCOTT KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...LAWRENCEBURG... VERSAILLES...LEXINGTON...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... LIBERTY...STANFORD 804 PM EDT WED AUG 7 2013 ...TROPICAL DOWNPOURS IN THE KENTUCKY BLUE GRASS... AT 755 PM EDT A 45 MILE WIDE BAND OF SCATTERED SHOWERS AND THUNDERSTORMS STRETCHED FROM FRANKFORT THROUGH HARRODSBURG TO LIBERTY. THIS AREA OF SHOWERS AND STORMS WILL MOVE EAST INTO THE BLUE GRASS REGION INCLUDING AREAS AROUND GEORGETOWN...LEXINGTON...LANCASTER...AND RICHMOND. THESE STORMS WILL PRODUCE HEAVY TROPICAL DOWNPOURS. WHILE WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME...VISIBILITIES WILL BE DRASTICALLY REDUCED AND WATER WILL COLLECT ON ROADWAYS. BE SURE TO USE CAUTION IF DRIVING INTO ONE OF THESE STORMS. SLOW DOWN AND TURN ON YOUR HEADLIGHTS FOR ADDED SAFETY. A FEW WIND GUSTS TO AROUND 40 MPH WILL ALSO BE POSSIBLE. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:59 PM EDT | Flash Flood Warning | LMK | Madison | 2 hr |
| Aug 7, 9:15 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Madison, Scott | 45 min |
| Aug 7, 9:57 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Madison, Nicholas | 43 min |
| Aug 7, 10:28 PM EDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Aug 7, 10:52 PM EDT | Flash Flood Warning | LMK | Anderson, Mercer, Woodford | 4 hr |
| Aug 7, 11:05 PM EDT | Areal Flood Advisory | LMK | Madison | 115 min |
| Aug 8, 12:37 AM EDT | Flash Flood Warning | LMK | Anderson, Shelby, Spencer | 3 hr |
| Aug 8, 3:33 AM EDT | Areal Flood Warning | LMK | Anderson, Shelby, Spencer | 3 hr |
| Aug 8, 1:06 PM EDT | Special Weather Statement | LMK | Boyle | 29 min |
| Aug 8, 3:56 PM EDT | Special Weather Statement | LMK | Ohio | 44 min |
| Aug 8, 4:37 PM EDT | Special Weather Statement | LMK | Butler | 43 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.